# SDR DALA14024440616

- Difficulty date: April 20, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 88,354 hours, 42,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT INOP AT 38F.   REPLACED LIGHT MODULE AND CLEANED CONNECTOR.
